# SDR 2008FA0000888

- Difficulty date: December 15, 2008
- Submitted: December 15, 2008
- Operation: General aviation
- Aircraft: N964G
- Make and model: Beech C90
- Aircraft serial: LJ1007
- Aircraft time: 7,692 hours, 9,618 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: DT2RA7
- Condition: Bent
- Location: Te Flaps
- Part time: 7,692 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UP TRAVEL SWITCH ON THE RT FLAP FAILED TO TRIP UPON FLAP RETRACTION.  THIS CAUSED THE FLAP MOTOR TO CONTINUE TO RUN ALTHOUGH THE FLAP WAS ALREADY FULLY RETRACTED.  THE MOTOR OVERHEATED AND STARTED GENERATING SMOKE.  THE ACFT WAS ON THE GROUND, TAXIING FOR TAKEOFF WHEN THIS WAS DISCOVERED.  THE ACFT RETURNED TO THE RAMP.  UPON INSPECTION BY MX STAFF IT WAS DISCOVERED THAT THE ARM ON THE FLAP UP TRAVEL SWITCH WAS BENT (CAUSE UNKNOWN.)  THIS PREVENTED THE SWITCH FROM CLOSING.  A CAREFUL EXAMINATION OF THE AREA COULD NOT REVEAL WHAT CAUSED THE ARM TO BEND.  SPECULATION IS THAT PERHAPS IT WAS RELATED TO ICE OR FOD DEBRIS.
